# SDR QXEA0101471

- Difficulty date: September 6, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL600*
- Aircraft serial: 10009
- Aircraft time: 251 hours, 255 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Retainer
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CRACK ON SLAT SEAL RETAINER OUTBOARD SEGMENT WING STATION 180.00 TO APPROXIMATELY 0.00 CHORD. STOP DRILLED CRACK IAW EA R-57-01.
